Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Erection problems, grade 3 varicocele, shrunk testicles after using bodybuilding supplement called Animal Stack II. Effective remedy?

I had used a bodybuilding supplement called Animal Stack II which is a testosterone boaster almost 3 years ago, and since then have had erection problems, I also had a grade 3 varicocele develop after the use of the supplement which i thought was the problem of my ED, it turns out it was not.. I went to the doctor to check my testosterone levels and they came back normal. I also had ED medicine prescribed to me. I took Cialis which did not do its job as my erections went from 60% erect to 70%. Please inform me of the remedy i am only 22 years old! Aslo my testicles have gotten smaller.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  507
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response

Welcome to HCM.

YOU ARE JUST 22 YEARS OLD. When you are depressed and confused very much you may not have erection. Moreover penile erections are spontaneous and not by wishes or command-able.

Don't assume that you testicles are smaller when your testosterone levels are normal. Such ideas will steal your stimulation and thereby your erections.

If you are having early morning erections and nocturnal erections you are alright. You don't need ED medicines for you at this age. You have to attend counselling sessions to pin point your problem and to relieve the same. A good sexologist will solve your problem and you will be better soon. Varicocoel can be corrected by surgery and it has nothing to do with erection.

All the best. Dr SM
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor